MathSciNet Relay Station
MathSciNet bibliographic data
MR326781 (48 #5124) 58F99
Chewning, W. C. A dynamical system on $E\sp{4}$ neither isomorphic nor equivalent to a differential system. Bull. Amer. Math. Soc. 80 (1974), 150–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement